| Model Number |
NAV6550005 |
| Medical Device Problem Codes |
Break (1069); Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a manufacturer representative regarding a caddy, driver, awl having spinal therapy.It was reported that the caddy and caddy lid would not open, making it impossible to access screw implants and sleeve driver was noted to have breakage.Tip of the nav driver is broken and cannot thread onto screws.Furthermore, the awl sleeve and angled awl shaft were getting stuck, causing difficulty in retracting the awl.There was no patient involvement reported.There were no further complications reported regarding the event.
Event or Problem Description
The products were previously used without issue but appear to have worn down over time.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3: product analysis # (b)(4): part # na6550005, lot # ca17e011 visual inspection confirmed the entire torx tip of instrument has been sheared off and the attachment pin to the internal bushing has been broken off.Optical examination of the fracture surface revealed a fairly flat fracture surface and circular material flow.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.